Dr I m taking depran 10 since 14 yrs.due to depressn now this med is not working,Dr change molequle and gave me zaptra 25 along with tryp 10.I want to know is this med is harmful reg sex or errictn.I m mared man and I have 3 children .pls Dr suggest me thanking you
Like the answers? Chat privately with the doctor of your choice
Hello, Some if these medications can cause erectile dysfunction. But it can be remedied by adding another medication called bupropion. Please ask your doctor to consider starting you on this medicine if you are facing serial problems
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.